# SDR SWAA2022021455894

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS A 1'X3' AREA OF DELAMINATION ON RIGHT SIDE OF TAIL CONE ABOVE ELEVATOR APPROXIMATELY 12' FORWARD OF AFT SEAM / REPAIRED PER SRM 51-70-06
